# SDR CALA2025101410052

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N27503
- Make and model: Boeing 737-9
- Aircraft serial: 43434
- Aircraft time: 18,650 hours, 6,169 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKING FROM NR 1 ENG OIL LEAK IS ONLY COMING FROM C-SUMP DRAIN #1 ENG. OIL CONSUMPTION IS BELOW .20 QTS PER HOUR. PERFORMED IDLE LEAK CHECK NO ACTIVE OIL LEAKS OR FUMES OR FOGS AT IDLE. PLACE ON 5 CYCLE DIP IN REF TO AMM 71-71-00-200-801-G00. TOMC APPROVES DIP FOR #1 ENG C SUMP DRAIN OIL LEAK TO CONTINUE IN SERVICE FOR 5 FLIGHT CYCLES IAW AMM 71-71-00-200-801-G00 TOMC-APPROVAL FROM SC1ELBYC COMMENT TA   M&E: 42-9979-8-0119 S/N: 2356 LIMIT:TERMINATING LABOR HOURS: 0003 GROUND TIME: 0005 QC REVIEW C/W AMM  71-71-00-200-801-G00  ,RAN  THE ENGINE #1 AT IDLE POWER FOR 10 MINUTES,THE LEAK IS LESS THAN THE SERVICEABLE LIMIT, NO MAINTENANCE ACTION IS NECESSARY .THIS ACTION CLEARS DIP TOMCQC REV PERFORMED
